Alert archive / California / Wind Advisories in 2012

Wind Advisory 16, NWS Los Angeles, CA

February 22, 2012

NWS Los Angeles, CA issued this wind advisory at Feb 22, 2012, 8:41 AM PST. It took effect at Feb 22, 2012, 6:00 PM PST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Feb 22, 2012, 8:41 AM PST (16:41 UTC)
In effect from
Feb 22, 2012, 6:00 PM PST
Expired
Feb 23, 2012, 10:00 AM PST
In force
16 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

385 
WWUS76 KLOX 221641
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
841 AM PST WED FEB 22 2012

...GUSTY NORTH WINDS ACROSS SOUTHERN SANTA BARBARA COUNTY
TONIGHT...

.SANTA ANA WINDS WERE WEAKER THAN EXPECTED THIS MORNING AND ALL
ADVISORIES FOR LOS ANGELES AND VENTURA COUNTIES HAVE BEEN
CANCELLED. ISOLATED GUSTS TO 40 MPH ARE POSSIBLE IN THE MOUNTAINS
AND GUSTS TO ABOUT 30 MPH IN THE VALLEYS THROUGH THE
MORNING.

TONIGHT...NORTH WINDS ARE EXPECTED TO INCREASE ACROSS SOUTHERN
SANTA BARBARA COUNTY...ESPECIALLY THROUGH AND BELOW PASSES AND
CANYONS OF THE SANTA YNEZ RANGE. 

CAZ044>046-053-054-088-547-221745-
/O.CAN.KLOX.WI.Y.0015.000000T0000Z-120222T2000Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY...TOPANGA...
LOCKWOOD VALLEY...MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG...
SANTA CLARITA...NEWHALL...VALENCIA...WOODLAND HILLS...
NORTHRIDGE...BURBANK...UNIVERSAL CITY
841 AM PST WED FEB 22 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY. 

ISOLATED GUSTS TO 40 MPH ARE POSSIBLE IN THE MOUNTAINS THROUGH THE
MORNING WITH GUSTS TO 30 MPH POSSIBLE IN THE VALLEYS.

$$

CAZ039-052-230200-
/O.NEW.KLOX.WI.Y.0016.120223T0200Z-120223T1800Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
841 AM PST WED FEB 22 2012

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
10 AM PST THURSDAY. 

* WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH...STRONGEST
  THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE.

* TIMING...THE STRONGEST WINDS WILL BE BETWEEN 8 PM TONIGHT AND 8
  AM THURSDAY.

* IMPACTS...GUSTY CROSS WINDS WILL MAKE TRAVELLING
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WOFFORD
3 follow-up statements
801 
WWUS76 KLOX 230147
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
547 PM PST WED FEB 22 2012

...GUSTY NORTH WINDS ACROSS SOUTHERN SANTA BARBARA COUNTY
TONIGHT...

.NORTH WINDS ARE EXPECTED TO INCREASE ACROSS SOUTHERN SANTA
BARBARA COUNTY TONIGHT...ESPECIALLY THROUGH AND BELOW PASSES AND
CANYONS OF THE SANTA YNEZ RANGE. WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE.

CAZ039-052-231200-
/O.CON.KLOX.WI.Y.0016.120223T0200Z-120223T1800Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
547 PM PST WED FEB 22 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY...

* WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH...STRONGEST 
  THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE. 

* TIMING...THE STRONGEST WINDS WILL BE BETWEEN 8 PM TONIGHT AND 
  8 AM THURSDAY. 

* IMPACTS...GUSTY CROSS WINDS WILL MAKE TRAVELING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. TRAVEL WILL BE IMPACTED BY
  THE STRONG WINDS ON HIGHWAY 101 ALONG THE SOUTH COAST AND
  THROUGH GAVIOTA PASS...AND ON HIGHWAY 154 BELOW AND THROUGH SAN
  MARCOS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SIRARD
013 
WWUS76 KLOX 231118
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
318 AM PST THU FEB 23 2012

...GUSTY NORTH WINDS ACROSS SOUTHERN SANTA BARBARA COUNTY
THROUGH MID MORNING...

...SANTA ANA WINDS TO DEVELOP ACROSS PORTIONS OF SOUTHWEST
CALIFORNIA THIS EVENING THROUGH MID MORNING FRIDAY...

.GUSTY NORTH WINDS ARE EXPECTED TO CONTINUE ACROSS SOUTHERN SANTA
BARBARA COUNTY THROUGH MID MORNING...ESPECIALLY THROUGH AND BELOW PASSES
AND CANYONS OF THE SANTA YNEZ RANGE. WIND GUSTS UP TO 45 MPH WILL
CONTINUE..WITH ISOLATED GUSTS TO 60 MPH POSSIBLE ABOVE THE HILLS
OF MONTECITO BEFORE SUNRISE. NORTH WINDS WILL BEGIN TO DIMINISH
THROUGH THE AFTERNOON HOURS ACROSS SOUTHERN SANTA BARBARA COUNTY.
NORTHEAST WINDS WILL DEVELOP ACROSS THE WIND PRONE AREAS OF LOS
ANGELES AND VENTURA COUNTIES LATER IN THE EVENING AND PERSIST
THROUGH MID MORNING FRIDAY. STRONGEST GUSTS WILL BE AROUND 50 MPH
IN THE MOUNTAINS...WHILE VALLEYS CAN EXPECT GUSTS TO 40 MPH.

CAZ053-054-231800-
/O.NEW.KLOX.WI.Y.0017.120224T0600Z-120224T1800Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
318 AM PST THU FEB 23 2012

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM PST FRIDAY. 

* WINDS AND TIMING...NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50
  MPH BEGINNING LATE THIS EVENING AND PERSISTING THROUGH MID
  MORNING FRIDAY. STRONGEST WINDS WILL OCCUR OVERNIGHT.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ088-231800-
/O.NEW.KLOX.WI.Y.0017.120224T0600Z-120224T1800Z/
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA
318 AM PST THU FEB 23 2012

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM PST FRIDAY. 

* WINDS AND TIMING...NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 40
  MPH. WINDS WILL DEVELOP BELOW WIND PRONE CANYONS AND PASSES LATE
  THIS EVENING AND PERSIST THROUGH MID MORNING FRIDAY. WINDS WILL
  THEN DIMINISH IN THE AFTERNOON.

* IMPACTS...THE GUSTY WINDS WILL MAKE DRIVING DIFFICULT ACROSS
  HIGHWAY 5 AND 14...ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ547-231800-
/O.NEW.KLOX.WI.Y.0017.120224T0600Z-120224T1800Z/
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...WOODLAND HILLS...NORTHRIDGE...BURBANK...
UNIVERSAL CITY
318 AM PST THU FEB 23 2012

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM PST FRIDAY. 

* WINDS AND TIMING...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 40
  MPH. WINDS WILL DEVELOP BELOW WIND PRONE CANYONS AND PASSES LATE
  THIS EVENING AND PERSIST THROUGH MID MORNING FRIDAY...THEN
  DIMINISH THROUGH THE AFTERNOON. STRONGEST WIND GUSTS WILL OCCUR
  IN THE NORTHWESTERN PORTION OF THE SAN FERNANDO VALLEY.

* IMPACTS...THE GUSTY WINDS WILL MAKE DRIVING DIFFICULT ACROSS
  HIGHWAYS 118...AND 405...ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ044-045-231800-
/O.NEW.KLOX.WI.Y.0017.120224T0600Z-120224T1800Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY
318 AM PST THU FEB 23 2012

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM PST FRIDAY. 

* WINDS AND TIMING...NORTHEAST 15 TO 30 MPH WITH GUSTS TO 40 MPH.
  WINDS WILL DEVELOP BELOW WIND PRONE CANYONS AND PASSES ACROSS
  EASTERN VENTURA COUNTY LATE THIS EVENING AND PERSIST THROUGH MID
  MORNING MONDAY. WINDS WILL THEN DIMINISH THROUGH THE AFTERNOON.

* IMPACTS...THE GUSTY WINDS WILL MAKE DRIVING DIFFICULT ACROSS
  HIGHWAYS 126...118...23 AND 101...ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ046-231800-
/O.NEW.KLOX.WI.Y.0017.120224T0600Z-120224T1800Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
INCLUDING THE CITY OF...TOPANGA
318 AM PST THU FEB 23 2012

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM PST FRIDAY. 

* WINDS AND TIMING...NORTHEAST 20 TO 30 MPH WITH GUSTS TO 50 MPH.
  WINDS WILL DEVELOP THROUGH THE PASSES AND CANYONS LATE THIS
  EVENING AND PERSIST THROUGH MID MORNING FRIDAY. WINDS WILL
  DIMINISH THROUGH THE AFTERNOON HOURS.

* IMPACTS...THE GUSTY WINDS WILL MAKE DRIVING DIFFICULT ACROSS THE
  CANYONS ACROSS THE SANTA MONICA MOUNTAINS INCLUDING...TOPANGA
  ...MALIBU...KANAN AND DECKER CANYONS...ESPECIALLY FOR HIGH
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ040-231800-
/O.NEW.KLOX.WI.Y.0017.120224T0600Z-120224T1800Z/
VENTURA COUNTY COAST-
INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO
318 AM PST THU FEB 23 2012

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM PST FRIDAY. 

* WINDS AND TIMING...NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 35
  MPH. WINDS WILL DEVELOP LATE THIS EVENING AND PERSIST THROUGH
  MID MORNING FRIDAY. WINDS WILL DIMINISH THROUGH THE AFTERNOON.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT ACROSS
  HIGHWAYS 1 AND 101 TO THE CONEJO GRADE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ039-052-231800-
/O.CON.KLOX.WI.Y.0016.000000T0000Z-120223T1800Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
318 AM PST THU FEB 23 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* WINDS AND TIMING...NORTH 20 TO 30 MPH WITH GUSTS UP TO 45
  MPH...STRONGEST THROUGH AND BELOW PASSES AND CANYONS OF THE
  SANTA YNEZ RANGE. ISOLATED GUSTS TO 60 MPH BEFORE SUNRISE ABOVE
  THE HILLS OF MONTECITO. WINDS WILL DIMINISH THROUGH THE
  AFTERNOON.

* IMPACTS...GUSTY CROSS WINDS WILL MAKE TRAVELING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. TRAVEL WILL BE IMPACTED 
  BY THE STRONG WINDS ON HIGHWAY 101 ALONG THE SOUTH COAST AND 
  THROUGH GAVIOTA PASS...AND ON HIGHWAY 154 BELOW AND THROUGH 
  SAN MARCOS PASS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

KAPLAN/ASR
708 
WWUS76 KLOX 231754
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
954 AM PST THU FEB 23 2012

...SANTA ANA WINDS TO DEVELOP ACROSS PORTIONS OF SOUTHWEST
CALIFORNIA THIS EVENING THROUGH MID MORNING FRIDAY...

.NORTHEAST WINDS WILL DEVELOP ACROSS THE WIND PRONE AREAS OF LOS
ANGELES AND VENTURA COUNTIES LATER IN THE EVENING AND PERSIST
THROUGH MID MORNING FRIDAY. STRONGEST GUSTS WILL BE AROUND 50 MPH
IN THE MOUNTAINS...WHILE VALLEYS CAN EXPECT GUSTS TO 40 MPH.

CAZ039-052-231900-
/O.EXP.KLOX.WI.Y.0016.000000T0000Z-120223T1800Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
954 AM PST THU FEB 23 2012

...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING...

NORTHERLY WINDS HAVE DIMINISHED ACROSS THE AREA WITH JUST SOME
LOCAL GUSTS TO 25 MPH THROUGH THE MORNING BELOW PASSES AND CANYONS.

$$

CAZ053-054-240200-
/O.CON.KLOX.WI.Y.0017.120224T0600Z-120224T1800Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
954 AM PST THU FEB 23 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM PST FRIDAY...

* WINDS AND TIMING...NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50 
  MPH BEGINNING LATE THIS EVENING AND PERSISTING THROUGH MID 
  MORNING FRIDAY. STRONGEST WINDS WILL OCCUR OVERNIGHT. 

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ088-240200-
/O.CON.KLOX.WI.Y.0017.120224T0600Z-120224T1800Z/
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA
954 AM PST THU FEB 23 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM PST FRIDAY...

* WINDS AND TIMING...NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 40 
  MPH. WINDS WILL DEVELOP BELOW WIND PRONE CANYONS AND PASSES 
  LATE THIS EVENING AND PERSIST THROUGH MID MORNING FRIDAY. 
  WINDS WILL THEN DIMINISH IN THE AFTERNOON. 

* IMPACTS...THE GUSTY WINDS WILL MAKE DRIVING DIFFICULT ACROSS 
  HIGHWAY 5 AND 14...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ547-240200-
/O.CON.KLOX.WI.Y.0017.120224T0600Z-120224T1800Z/
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...WOODLAND HILLS...NORTHRIDGE...BURBANK...
UNIVERSAL CITY
954 AM PST THU FEB 23 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM PST FRIDAY...

* WINDS AND TIMING...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 40 
  MPH. WINDS WILL DEVELOP BELOW WIND PRONE CANYONS AND PASSES 
  LATE THIS EVENING AND PERSIST THROUGH MID MORNING FRIDAY...
  THEN DIMINISH THROUGH THE AFTERNOON. STRONGEST WIND GUSTS WILL 
  OCCUR IN THE NORTHWESTERN PORTION OF THE SAN FERNANDO VALLEY. 

* IMPACTS...THE GUSTY WINDS WILL MAKE DRIVING DIFFICULT ACROSS 
  HIGHWAYS 118...AND 405...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ044-045-240200-
/O.CON.KLOX.WI.Y.0017.120224T0600Z-120224T1800Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY
954 AM PST THU FEB 23 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM PST FRIDAY...

* WINDS AND TIMING...NORTHEAST 15 TO 30 MPH WITH GUSTS TO 40 
  MPH. WINDS WILL DEVELOP BELOW WIND PRONE CANYONS AND PASSES 
  ACROSS EASTERN VENTURA COUNTY LATE THIS EVENING AND PERSIST 
  THROUGH MID MORNING MONDAY. WINDS WILL THEN DIMINISH THROUGH 
  THE AFTERNOON. 

* IMPACTS...THE GUSTY WINDS WILL MAKE DRIVING DIFFICULT ACROSS 
  HIGHWAYS 126...118...23 AND 101...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ046-240200-
/O.CON.KLOX.WI.Y.0017.120224T0600Z-120224T1800Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
INCLUDING THE CITY OF...TOPANGA
954 AM PST THU FEB 23 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM PST FRIDAY...

* WINDS AND TIMING...NORTHEAST 20 TO 30 MPH WITH GUSTS TO 50 
  MPH. WINDS WILL DEVELOP THROUGH THE PASSES AND CANYONS LATE 
  THIS EVENING AND PERSIST THROUGH MID MORNING FRIDAY. WINDS 
  WILL DIMINISH THROUGH THE AFTERNOON HOURS. 

* IMPACTS...THE GUSTY WINDS WILL MAKE DRIVING DIFFICULT ACROSS 
  THE CANYONS ACROSS THE SANTA MONICA MOUNTAINS INCLUDING... 
  TOPANGA MALIBU...KANAN ...AND DECKER CANYONS...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ040-240200-
/O.CON.KLOX.WI.Y.0017.120224T0600Z-120224T1800Z/
VENTURA COUNTY COAST-
INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO
954 AM PST THU FEB 23 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM PST FRIDAY...

* WINDS AND TIMING...NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 
  35 MPH. WINDS WILL DEVELOP LATE THIS EVENING AND PERSIST 
  THROUGH MID MORNING FRIDAY. WINDS WILL DIMINISH THROUGH THE 
  AFTERNOON. 

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT ACROSS 
  HIGHWAYS 1 AND 101 TO THE CONEJO GRADE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WOFFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Feb 22, 3:30 AM PST, 5 hours 11 minutes earlier.

Area forecast discussion, Feb 22, 3:30 AM PST, 5 hours 11 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
330 AM PST WED FEB 22 2012

.SYNOPSIS...

HIGH PRESSURE AND OFFSHORE WINDS WILL MOVE ACROSS THE REGION THROUGH
FRIDAY AND RAISE TEMPERATURES TO ABOVE NORMAL. TODAY WILL HAVE THE
STRONGEST WINDS AND WILL BE THE WARMEST. A LOW PRESSURE TROUGH WILL
PUSH THE HIGH WESTWARD ON SATURDAY...INCREASING THE ONSHORE FLOW AND
BRINGING A COOLING TREND.

&&

.SHORT TERM (TODAY-FRI)...
THREE BREEZY WARM AND GENERALLY UNEVENTFUL DAYS AHEAD. HIGH PRESSURE
TO THE WEST OF KSFO WILL NOSE INTO THE STATE TODAY. A TROF MOVING
THROUGH IDAHO THURSDAY WILL BACK THE HIGH A LITTLE WESTWARD AND
FLATTEN THE ANTI CYCLONIC FLOW OUT. THE HIGH THEN BUILDS BACK A
LITTLE FOR FRIDAY. AT THE SFC DECENT OFFSHORE FLOW WILL PREVAIL
TODAY...WEAKEN A SOME ON THURSDAY...AND THEN INTENSIFY FRIDAY AS A
STRONGER COLDER HIGH BUILDS INTO UTAH.

TODAY WILL START OUT PARTLY CLOUDY AS HIGH LEVEL CLOUDS MOVE AROUND
THE UPPER RIDGE. IT WILL BE BREEZY IN THE MORNING AND THE LOW GRADE
WIND ADVISORIES LOOK GOOD THIS MORNING FOR VLY GUSTS TO 35 MPH AND
MTN GUSTS TO 40 MPH. LOTS OF AFTERNOON SUNSHINE...OFFSHORE FLOW AND
580 HGTS WILL ALL ADD UP TO A VERY WARM DAY WITH MOST MAX TEMPS
COMING IN 6 TO 10 DEGREES ABOVE NORMAL. THERE WILL BE SOME LOWER 80S
SPRINKLED AROUND THE WARMER CSTS AND VLYS. THE CENTRAL COAST WILL
SEE A NICE MORNING WARM UP AND THEN QUICK COLLAPSE OF THE TEMPS IN
THE AFTERNOON WHEN THE SEA BREEZE HITS.

NOT AS WINDY AND NOT QUITE AS WARM ON THURSDAY BUT STILL A VERY NICE
SUNNY DAY.

FRIDAY WILL BE BREEZY IN THE MORNING. THE OFFSHORE FLOW IS PRETTY
DECENT BUT THERE IS NO UPPER SUPPORT. THE NAM IS FORECASTING SOME
PRETTY GOOD WINDS IN THE MORNING BUT FEEL IT IS OVERDONE AND HAVE
LIMITED WINDS TO 15 TO 25 MPH. TEMPS WILL RISE AGAIN AND WILL BE
ALMOST AS WARM AS TODAY.

.LONG TERM (SAT-TUE)...
ALL MDLS SWING A TROF THROUGH ERN OREGON AND NRN NV ON SATURDAY.
THIS IS A LITTLE WEAK AND FURTHER NORTH THAN THE FCST YDY BUT IT
WILL HAVE GENERALLY THE SAME EFFECT. LOOK FOR AN EDDY TO SPIN UP
WHICH WILL THEN CREATE A MARINE LAYER LAYER. THE OFFSHORE FLOW WILL
RAPIDLY SWITCH TO ONSHORE AND COMBINED WITH LOWERING HGTS ALOFT
SHOULD HELP MARINE LAYER CLOUDS ACROSS THE CENTRAL COAST. MAX TEMPS
WILL PLUMMET AND MOST CSTL AND VLY SITES WILL ONLY SEE HIGHS IN THE
60S.

MORE TROFING WITH EVEN LOWER HGTS ON SUNDAY. MARINE LAYER SHOULD
CONTINUE SOUTH OF POINT CONCEPTION BUT COLD AIR ADVECTION SHOULD
WIPE OUT THE LOW CLOUDS NORTH OF POINT CONCEPTION. TEMPS SHOULD BE
ABOUT THE SAME AS SATURDAYS.

MONDAY WILL PROBABLY BE LIKE SUNDAY EXCEPT MAYBE A LITTLE WARMER. IF
THE EC IS CORRECT...HOWEVER...IT WILL BE WARMER.

ON TUESDAY ALL MDLS FCST SOME SORT OF RIDGING THE EC THE
STRONGEST. SKIES SHOULD BE CLEAR WITH SOME SORT OF OFFSHORE FLOW.
LOOK FOR A DECENT JUMP IN TEMPS ESPECIALLY NOW THAT WE WILL BE MORE
THAN TWO MONTHS PAST THE WINTER SOLSTICE.

&&

.AVIATION...

22/1130Z

HI CONFIDENCE IN THE CURRENT TAF PACKAGE. EXCEPT FOR A 50 PERCENT
CHANCE OF LIFR CONDITIONS IN DENSE FOG AT KPRB THIS MORNING. GUSTY
NORTHERLY WINDS CAN BE EXPECTED AT TIMES IN AND AROUND THE MTNS AND
FOOTHILLS THIS MORNING.

KLAX...HI CONFIDENCE IN 06Z CAVU TAF. THERE IS A 40 PERCENT CHANCE
OF 6 KT EAST WINDS 14Z-19Z.

KBUR...HI CONFIDENCE IN 06Z CAVU TAF. THERE IS A 20 PERCENT CHANCE
OF +/- 10KT LLWS 005-010.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...RORKE
AVIATION...KAPLAN
SYNOPSIS...B

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Feb 22, 6:00 AM PST, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PST WED FEB 22 2012

CAZ034>041-044>046-051>054-059-087-088-547-548-231400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PST WED FEB 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

GUSTY CANYONS WINDS WILL PRODUCE LOCAL DRIVING HAZARDS THIS MORNING.
THERE WILL BE AN ELEVATED RICK OF HAZARDOUS RIP CURRENTS IN THE SURF
ZONE THROUGH THE DAY.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY

MARINERS WILL FACE GALE FORCE WINDS IN THE OUTER WATERS THURSDAY.

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ASR

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 2:32 AM PSTGale WarningLOX30 hr
Feb 22, 2:32 AM PSTSmall Craft AdvisoryLOX48 hr
Feb 22, 1:52 PM PSTHigh Surf AdvisoryLOX43 hr

Nearby

Wind Advisories in California, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.